| Model Number |
119418 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer mentioned about bladder perforation when they were asked of the complications while using the temperature sensing foley catheter.Medical intervention was unknown.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿materials of construction are not biocompatible ¿.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.2.Using proper aseptic methods, remove catheter from package.3.Prepare patient per hospital/nursing recommended procedure.4.Proceed with catheterization using standard techniques.5.Inflate the 5cc balloon with a maximum of 10cc sterile water by inserting tip of water-filled luer-tip syringe gently into valve.Do not use a needle.6.Connect catheter to collection container.Connect temperature plug to appropriate patient monitor.7.To deflate the 5cc balloon, gently reinsert the luer tip syringe into the valve and aspirate.8.When temperature monitoring is no longer required, sever cord at valve arm with scissors and cover valve arm containing severed cord with adhesive tape." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description